Access count of this item: 73

Files in This Item:
File Description SizeFormat 
0831-13.pdf683.52 kBAdobe PDFView/Open
Title: 微分不能項を持つ楕円型方程式の解に対する検証問題について(精度保証付き数値計算法とその応用)
Other Titles: Numerical Verifications of Solutions for Nondifferentiable Elliptic Equations
Authors: 渡部, 善隆  KAKEN_name
山本, 野人  KAKEN_name
中尾, 充宏  KAKEN_name
Author's alias: Watanabe, Yoshitaka
Yamamoto, Nobito
Nakao, Mitsuhiro T.
Issue Date: Apr-1993
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 831
Start page: 141
End page: 148
URI: http://hdl.handle.net/2433/83366
Appears in Collections:0831 精度保証付き数値計算法とその応用

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.